# SDR SWIA201437664

- Difficulty date: May 7, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 26,786 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND NUTPLATES INBD SIDE OF PAX DOOR SILL.  C-CHECK, REPLACED CORRODED PAX DOOR SILL IAW SRM.
